Posted 7/23/2008 6:09 PM (GMT -7)
I'm not quite sure of what you meant to say, are you asking if anyone with h-pylori has diarrhea, or if they have the burping?
When I was first diagnosed with h-pylori a few years ago I suffered from a massive burning sensation all through my abdomen and into my bowels, always feeling like I need to run to the bathroom. I had major upper stomach gas and burped constantly, my stomach was always swollen and half the time I had to wear at least a size up in jeans. I also had lots of nausea from it. The doc first prescribed the Pre-Pack, Prevacid, an antibiotic, and a bismol type drug. This combination made me worse, I spent two weeks puking, lost 35 lbs, pulled all the muscles in my lower back, and my abdomen. Turned out I dont do Prevacid so well. So then they put me on a Nexium version of the same treatment. 14 days later, the burning was gone, but the rest remained.
Over the past five years I have been through hell, tried many things, done many things; none of which seemed to work. However, this year I have a new doc who prescribed Protonics, which I was like whatever, its a cheaper version of Nexium without the stomach pain of Nexium, or so he told me. The pharmacy gave me the generic brand of Protonics. Surprisingly, my chest no longer burns, I burp a lot less, I can eat spicy foods and not get heartburn, but they affect me in other ways. So after the pack they give you, you might try some of these pills, they helped me. I haven't had heart burn since April, my pants fit much better, actually a lot better buts thats also do to weight loss.